Jump to content

Went To Hospital


Recommended Posts

Hi,

SO the pain in my arms spread to my back and my head so I went to the hospital by car. The doc was basically no help...He told me to stop taking the Midodrine because there was a side effect that can cause the central nervous system to act haywire and basically that is what is causing my pain...This doesn't make sense to me at all...Does anyone else know what he would be referring to?? My head aches soo bad I can't even think anymore. Just wanted to update you guys.

It's not like I can realistically quite the Midodrine either because w/o it I'm barely able to sit/stand. :blink:

Jacquie

Link to comment
Share on other sites

Jacquie,

I don't have any sage advice for you, but I wanted to send you some cyber hugs and let you know I am thinking about you.

Sheridan

Link to comment
Share on other sites

Jacquie,

Sorry to hear your pain in you arm is not getting any better. I feel so bad for you. Sometimes ER are the worse place to end up when you having somthing off as they don't know how to treat you, so they blame the meds, blame you, to saying theres nothing wrong...... Are you still going to follow up with your doctot in the am? If you do plaes let us know how it goes. Also how long have you been on the midodrine? The only side effect I ever had was I got a high b/p eneded up in the ER, and I had goose bumps... but everone if different. I would like to see what you reg. doctor has to say!

Try to see some rest, and take care of yourself. ((((((HUG)))))) Hope you feel better soon! :blink:

Amy

Link to comment
Share on other sites

Well- very sorry that was such a useless trip! I hope you're doing all right. I've never had problems like that from midodrine, and I've been on it for 2 years almost. I hope if it keeps giving you problems that you get it figured out.

Lots of hugs,

Megan

Link to comment
Share on other sites

I think you should check with whoever prescribed your medication before acting on the advice of another doctor, especially and ER dude. You know, they see too many cases per day. Also, they know that they will probably never see you again, so they do not have to deal with the long term side effects of their advice (or more commonly the lack thereof).

Hope you feel some relief soon!

Link to comment
Share on other sites

Guest tearose

Ugh, the hospital!

I am sorry this is so ongoing. I hope coming off the medicine helps. I do recall others having problems with this med.

take it easy today and try to figure if you need an orthopedic doc for the arms.

Do you think you would benefit from any physical therapy?

take care,

tearose

Link to comment
Share on other sites

Hi guys,

I see my doc at 1115 today, so I'll let you know what he says. I do not think it's the midodrine personally because I have never had a problem with it before and I have been on it for almost a year...

Jacquie

Link to comment
Share on other sites

Jacquie, I am sending you warm hugs,good luck with dr. P

Link to comment
Share on other sites

If you have been on it for that long then it's hard to tell? Interested what the doc has to say. Keep us posted.

I couldn't take it.....made me feel awful.

Link to comment
Share on other sites

Hi,

My PCP was pretty stumped. We both do not think it is the Midodrine, however. He took some blood samples to check my electrolyte levels and potassium levels (is that an electrolyte?). For the headaches he's going to wait and see what my new Neuro says. I am going to a neuro who specializes in Epilepsy just to make sure I don't have that, since my mother does.

Thanks!

Jacquie

Link to comment
Share on other sites

yep potassium is an electrolyte (K+). Electrolyte just means anything in the body with an electrical charge associated with it if it isn't bound to another molecule.

Examples are potassium (K+), sodium (Na+), Magnesium (Mg 2+). It is too long since I did A level chemistry!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...